Title

Quantum Invariants of Templates

Document Type

Article

Publication Date

2003

Keywords

Templates, quantum invariants, bialgebras, framed links

Digital Object Identifier (DOI)

https://doi.org/10.1142/S021821650300269X

Abstract

We define invariants for templates that appear in certain dynamical systems. Invariants are derived from certain bialgebras. Diagrammatic relations between projections of templates and the algebraic structures are used to define invariants. We also construct 3-manifolds via framed links associated to tamplate diagrams, so that any 3-manifold invariant can be used as a template invariant.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Journal of Knot Theory and Its Ramifications, v. 12, issue 5, p. 653-681

Share

COinS